# SDR 0500345647

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 27,735 hours, 11,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pump
- Part number: 3508806
- Part serial: 81222
- Condition: Leaking
- Location: Lt Engine
- Part time: 32,596 hours, 8,659 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, RECEIVED "L ENG HYD OVHT" AND PUMP WAS SHUT DOWN.  LT HYDRAULIC SYSTEM WAS LOSING FLUID.  ON APPROACH, LOST HYDRAULIC PRESSURE AND DECLARED AN EMERGENCY, LANDING WAS UNEVENTFUL.  FOUND LT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REPLACED LEFT ENGINE HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.
